Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

268 Publications


1998 | Journal Article | LibreCat-ID: 40200
@article{Rösler_Voit_1998, title={Markov Processes Related with Dunkl Operators}, volume={21}, DOI={10.1006/aama.1998.0609}, number={4}, journal={Advances in Applied Mathematics}, publisher={Elsevier BV}, author={Rösler, Margit and Voit, Michael}, year={1998}, pages={575–643} }
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 40205
@article{Rösler_Voit_1997, title={An Uncertainty Principle for Ultraspherical Expansions}, volume={209}, DOI={10.1006/jmaa.1997.5386}, number={2}, journal={Journal of Mathematical Analysis and Applications}, publisher={Elsevier BV}, author={Rösler, Margit and Voit, Michael}, year={1997}, pages={624–634} }
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 34903
@article{DABERKOW_FIEKER_Klüners_POHST_ROEGNER_SCHÖRNIG_WILDANGER_1997, title={KANT V4}, volume={24}, DOI={10.1006/jsco.1996.0126}, number={3–4}, journal={Journal of Symbolic Computation}, publisher={Elsevier BV}, author={DABERKOW, M. and FIEKER, C. and Klüners, Jürgen and POHST, M. and ROEGNER, K. and SCHÖRNIG, M. and WILDANGER, K.}, year={1997}, pages={267–283} }
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 34904
@article{Klüners_Pohst_1997, title={On Computing Subfields}, volume={24}, DOI={10.1006/jsco.1996.0140}, number={3–4}, journal={Journal of Symbolic Computation}, publisher={Elsevier BV}, author={Klüners, Jürgen and Pohst, Michael}, year={1997}, pages={385–397} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 40207
@article{Rösler_1995, title={Trigonometric convolution structures on Z derived from Jacobi polynomials}, volume={65}, DOI={10.1016/0377-0427(95)00122-0}, number={1–3}, journal={Journal of Computational and Applied Mathematics}, publisher={Elsevier BV}, author={Rösler, Margit}, year={1995}, pages={357–368} }
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 40208
@article{Rösler_1995, title={On the dual of a commutative signed hypergroup}, volume={88}, DOI={10.1007/bf02567812}, number={1}, journal={Manuscripta Mathematica}, publisher={Springer Science and Business Media LLC}, author={Rösler, Margit}, year={1995}, pages={147–163} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 40216
@article{Lasser_Rösler_1993, title={A note on property (T) of orthogonal polynomials}, volume={60}, DOI={10.1007/bf01202312}, number={5}, journal={Archiv der Mathematik}, publisher={Springer Science and Business Media LLC}, author={Lasser, R. and Rösler, Margit}, year={1993}, pages={459–463} }
LibreCat | DOI
 

1991 | Journal Article | LibreCat-ID: 40218
@article{Lasser_Rösler_1991, title={Linear mean estimation of weakly stationary stochastic processes under the aspects of optimality and asymptotic optimality}, volume={38}, DOI={10.1016/0304-4149(91)90095-t}, number={2}, journal={Stochastic Processes and their Applications}, publisher={Elsevier BV}, author={Lasser, R. and Rösler, Margit}, year={1991}, pages={279–293} }
LibreCat | DOI
 

Filters and Search Terms

keyword="Mathematics"

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed